# SDR CALA2014123001549

- Difficulty date: December 30, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 53,085 hours, 18,563 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP1472
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S O2 MASK TEST SWITCH STICKS ON WHEN TESTING THE MASK.  HAVE TO MANUALLY PUSH TO OFF POSITION.  R & R FIRST OFFICER`S OXYGEN MASK STOWAGE BOX IAW AMM 35-12-85. BOX & MASK CHECKED GOOD.
